On existence of a simple wrapped polygon in E 3 with prescribed directions of sides

Václav Polák

Časopis pro pěstování matematiky (1962)

  • Volume: 087, Issue: 3, page 267-283
  • ISSN: 0528-2195

How to cite

top

Polák, Václav. "O existenci jednoduchého zborceného mnohoúhelníka v $E_3$ s předepsanými směry stran." Časopis pro pěstování matematiky 087.3 (1962): 267-283. <http://eudml.org/doc/20805>.

@article{Polák1962,
author = {Polák, Václav},
journal = {Časopis pro pěstování matematiky},
keywords = {elementary geometry},
language = {cze},
number = {3},
pages = {267-283},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O existenci jednoduchého zborceného mnohoúhelníka v $E_3$ s předepsanými směry stran},
url = {http://eudml.org/doc/20805},
volume = {087},
year = {1962},
}

TY - JOUR
AU - Polák, Václav
TI - O existenci jednoduchého zborceného mnohoúhelníka v $E_3$ s předepsanými směry stran
JO - Časopis pro pěstování matematiky
PY - 1962
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 087
IS - 3
SP - 267
EP - 283
LA - cze
KW - elementary geometry
UR - http://eudml.org/doc/20805
ER -

References

top
  1. K. Čulík, O existenci rovinných mnohoúhelníků s předepsanými úhly, Časopis pro pěstování matematiky, 80 (1955), 415-426. (1955) MR0089421
  2. W. Fenchel, Geschlossene Raumkurven mit vorgeschriebenem Tangentenbild, Jahresbericht der deutsch. math. Vereinigung, 39 (1930), 183- 185. (1930) Zbl56.1181.05
  3. V. Havel, Poznámka o existenci mnohoúhelníka, Časopis pro pěstování matematiky, 81 (1956), 405-409. (1956) MR0089420
  4. V. Havel, Sur la solution strictement positive d’un système d’équations linéaires homogènes, Časopis pro pěst. matematiky, 87 (1962), 22-30. (1962) Zbl0126.02702MR0174577
  5. Výsledek je uveden v knize Polya-Szegö, Aufgaben und Lehrsätze II, (1925), str. 165 a 391. (1925) 
  6. V. Polák, O jisté transformaci jednoduchých lomených čar v rovině, Matematicko-fyzikálny časopis, SAV, 12 (1962), (v tisku). (1962) MR0158295
  7. A. Rényi, Poznámka o úhlech mnohoúhelníka, Časopis pro pěstování matematiky, 78 (1953), 305-306. (1953) MR0066655
  8. E. Steinitz, Bedingt konvergente Reihen und konvexe Systeme II, Journal für die r. u. a. Math., 144(1914), 1-40. (1914) Zbl45.0380.01

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.